Open Access
Translator Disclaimer
June 2011 Bayesian estimation of the multinomial logit model: a comment on Holmes and Held, "Bayesian auxiliary variable models for binary and multinomial regression"
Ralf van der Lans
Bayesian Anal. 6(2): 353-355 (June 2011). DOI: 10.1214/11-BA613

Abstract

This note provides two corrections to the pseudo-code of the algorithm for the Bayesian estimation of the multinomial logit model using auxiliary variables as developed by Homes and Held (2006). After incorporating the two corrections, the algorithm works correctly for the multinomial as well as the binary logit model.

Citation

Download Citation

Ralf van der Lans. "Bayesian estimation of the multinomial logit model: a comment on Holmes and Held, "Bayesian auxiliary variable models for binary and multinomial regression"." Bayesian Anal. 6 (2) 353 - 355, June 2011. https://doi.org/10.1214/11-BA613

Information

Published: June 2011
First available in Project Euclid: 13 June 2012

zbMATH: 1330.62162
MathSciNet: MR2806248
Digital Object Identifier: 10.1214/11-BA613

Subjects:
Primary: 62-04
Secondary: 62F15 , 62J02

Keywords: auxiliary variables , Bayesian multinomial regression , Markov chain Monte Carlo

Rights: Copyright © 2011 International Society for Bayesian Analysis

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.6 • No. 2 • June 2011
Back to Top